# SDR GTIA030613

- Difficulty date: August 4, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 14 SD INCHES OF ACOUSTIC LINER MISSING AFT OF NR 4 BEARING STRUT.  PLACED ON CARRYOVER NR 0107964-1 AND NR 0120963-3 IS CONTAINED WITHIN 0120964-1.  INSPECTED AND FOUND AIRWORTHY FOR FLIGHT.  (M)
